# SDR DALA2022101906771

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 20,180 hours, 2,037 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3507 - TAXI IN FLIGHT CREW SMELLED "DIRTY SOCK" SMELL. CORRECTIVE ACTION: REMOVED AND REPLACED ALL CABIN RECICULATION FILTERS IAW A350 AMM 21-21. (9192137)
